Alert archive / Texas / River Flood Warnings in 2015
River Flood Warning 79, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Jun 14, 2015, 3:49 PM CDT for Bexar County, Texas. It took effect at Jun 14, 2015, 6:02 PM CDT. It was in force for 24 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2015, 3:49 PM CDT (20:49 UTC)
- In effect from
- Jun 14, 2015, 6:02 PM CDT
- Expired
- Jun 15, 2015, 5:41 PM CDT
- In force
- 24 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Bexar County, TX
The radar
The Austin/San Antonio radar (KEWX), 53 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Salado Creek at Loop 13 (SACT2). The gauge peaked at 12.40 ft at Jun 14, 2015, 4:00 PM CDT.
- Action stage
- 15 ft
- Minor stage
- 18 ft
- Moderate stage
- 20 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08178800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
416
WGUS44 KEWX 142049
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
349 PM CDT SUN JUN 14 2015
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Salado Creek...San Antonio River
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC029-151449-
/O.NEW.KEWX.FL.W.0079.150614T2302Z-150615T2241Z/
/SACT2.2.ER.150614T2302Z.150615T0600Z.150615T1041Z.NO/
349 PM CDT SUN JUN 14 2015
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for Salado Creek At Loop 13.
* until Monday afternoon...or until the warning is cancelled.
* At 3:15 PM Sunday the stage was 12.2 feet.
* Flood stage is 18.0 feet.
* Moderate flooding is forecast.
* Forecast...The river level will rise above flood stage by late afternoon Sunday
and continue to rise to near 20.5 feet by 12:50 AM Monday.
* Impact...At 22.0 feet...Major lowland flooding reaches the Loop 13 bridge
floor and the lower half of the KOA campground upstream requiring visitors to
evacuate the lower half immediately as park officials direct. Secondary roads,
low bridges and access roads are flooded and very dangerous to motorists..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Salado Creek At 15 18 12.2 Sun 03 PM 17.3 6.9 6.3 6.3 6.3
&&
LAT...LON 2946 9845 2946 9838 2924 9840 2926 9847
$$
TXC029-493-151449-
/O.NEW.KEWX.FL.W.0080.150615T0450Z-150616T1415Z/
/ELMT2.2.ER.150615T0450Z.150615T1200Z.150616T0215Z.NO/
349 PM CDT SUN JUN 14 2015
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for the San Antonio River Near Elmendorf.
* from this evening to Tuesday morning...or until the warning is cancelled.
* At 3:30 PM Sunday the stage was 11.3 feet.
* Flood stage is 35.0 feet.
* Moderate flooding is forecast.
* Forecast...The river level will rise above flood stage around midnight Monday
and continue to rise to near 40.1 feet around 7 AM Monday morning.
* Impact...At 39.0 feet...Moderate lowland flooding damages crops and floods
pastureland below San Antonio to below Floresville. Secondary roads and low
bridges, irrigation pumps, oil field pump jacks and tank batteries flood.
Livestock are cut off in low areas..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Elmendorf 33 35 11.3 Sun 03 PM 40.1 26.9 12.7 12.2 12.0
&&
LAT...LON 2919 9838 2926 9835 2920 9817 2899 9804
2894 9813 2915 9825
$$1 follow-up statement
878
WGUS84 KEWX 150122
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
822 PM CDT SUN JUN 14 2015
...The flood warning is cancelled for the following rivers in Texas...
Salado Creek At Salado Creek At Loop 13 Affecting Bexar County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC029-150152-
/O.CAN.KEWX.FL.W.0079.000000T0000Z-150615T2241Z/
/SACT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
822 PM CDT SUN JUN 14 2015
The flood warning is cancelled for
the Salado Creek At Salado Creek At Loop 13.
* At 8:15 PM Sunday the stage was 9.3 feet.
* Flood stage is 18.0 feet.
* Forecast...The river crested below flood stage at 12.6 feet. The river will
fall to 6.3 feet by tomorrow morning.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 6AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Salado Creek At 15 18 9.3 Sun 8 PM 10.5 6.3 6.3 6.2 6.2
&&
LAT...LON 2946 9845 2946 9838 2924 9840 2926 9847
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jun 14, 3:30 PM CDT, 19 minutes earlier.
Area forecast discussion, Jun 14, 3:30 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 330 PM CDT SUN JUN 14 2015 .SHORT TERM (TONIGHT THROUGH MONDAY)...AS DISCUSSED IN THE MORNING UPDATE...RE-DEVELOPMENT OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL HAS OCCURRED ACROSS THE SOUTHERN CENTRAL CWA...NEAR SAN ANTONIO IN AN ENHANCED AREA OF LOW LEVEL MOISTURE FLUX CONVERGENCE AND DE-STABILIZATION. RICH INFLUX OF HIGH PWAT IS RESULTING IN HIGH RAINFALL RATES...ALONG WITH SOME TRAINING OF STORMS NOW ACROSS BEXAR COUNTY. THE PAST SEVERAL HRRR RUNS HAVE BEEN HANDLING THE TRENDS GENERALLY WELL...WITH ADDITIONAL DEVELOPMENT AND MOVEMENT OF SHOWERS AND THUNDERSTORMS INTO THE NORTHERN AND EASTERN CWA...ALONG AND EAST OF A BURNET TO SAN ANTONIO LINE THROUGH THE REMAINDER OF THE AFTERNOON AND EARLY EVENING. WILL ALLOW THE FLASH FLOOD WATCH TO CONTINUE THROUGH THE LATE EVENING HOURS TO BE SAFE. FARTHER WEST...A FEW MODELS ARE INDICATING THE POSSIBILITY OF ANOTHER ROUND OF STORMS COMING OUT OF WEST TEXAS AND NORTHERN MEXICO INTO THE WESTERN EDWARDS PLATEAU AND RIO GRANDE PLAINS. HAVE MENTIONED AGAIN SOME HIGHER POPS AFTER MIDNIGHT ACROSS THE FAR WESTERN CWA. SCATTERED SHOWERS AND THUNDERSTORMS ARE AGAIN EXPECTED DURING THE DAY ON MONDAY ACROSS CENTRAL AND EASTERN AREAS OF THE CWA. LOCALLY HEAVY RAINFALL WILL BE MENTIONED AGAIN EAST OF I-35. LOCALIZED FLOODING IS POSSIBLE MONDAY. && .LONG TERM (MONDAY NIGHT THROUGH SUNDAY)... ...ALL EYES ON THE GULF OF MEXICO AND POTENTIAL TROPICAL SYSTEM... ...HEAVY RAINFALL THREAT AND FLOODING POSSIBLE ACROSS PORTIONS SOUTH-CENTRAL TEXAS LATE MONDAY NIGHT THROUGH WEDNESDAY NIGHT... FORECAST LATE MONDAY NIGHT THROUGH THURSDAY WILL BE HIGHLY DEPENDENT ON THE EVOLUTION AND TRACK OF POTENTIAL TROPICAL SYSTEM. A SURFACE TROUGH OF LOW PRESSURE HAS MOVED OFF THE YUCATAN AND INTO THE SOUTHERN GULF OF MEXICO THIS AFTERNOON. ENVIRONMENTAL CONDITIONS ARE EXPECTED TO BECOME FAVORABLE OVER THE NEXT 24 TO 36 HOURS FOR DEVELOPMENT OF A TROPICAL CYCLONE. AS OF SUNDAY AFTERNOON THE NATIONAL HURRICANE CENTER WAS GIVING THE SYSTEM A 70 PERCENT CHANCE OF TROPICAL CYCLONE DEVELOPMENT...AND A RECON FLIGHT WAS ENROUTE TO INVESTIGATE THIS DISTURBANCE. MODELS ARE IN GOOD AGREEMENT OF STEERING THE SYSTEM NORTHWEST THROUGH THE GULF OF MEXICO...AROUND THE WESTERN PERIPHERY OF A RIDGE ACROSS THE SOUTHEAST U.S...TOWARDS TEXAS BY TUESDAY. GUIDANCE IS GENERALLY CLUSTERED AROUND A LANDFALL ALONG THE MID TO UPPER TEXAS COAST. THERE HAS BEEN SOME WESTWARD SHIFT IN THE 12Z GFS ENSEMBLE MEMBERS AND MEAN WITH THE TRACK. ADDITIONALLY...THERE ARE SOME DIFFERENCES IN THE SPEED OF THE SYSTEM...WITH THE ECMWF NOW SLOWER WITH THE SYSTEM THROUGH THE EASTERN CWA AND SOUTHEAST TEXAS. ADDITIONAL CHANGES IN THE TRACK/SPEED ARE LIKELY FROM MODELS OVER THE NEXT 24 HOURS UNTIL THE SYSTEM CLOSES OFF. FOLLOWING A CONSENSUS APPROACH...WPC/NHC COORDINATION...AND ALLOWING FOR SOME UNCERTAINTY FOR ANY WESTWARD SHIFT...WE ARE SHOWING LIKELY TO CATEGORICAL POPS WITH LOCALLY HEAVY RAINFALL BEGINNING AS EARLY AS TUESDAY MORNING ACROSS THE EASTERN CWA...AND INTO THE CENTRAL CWA...I-35 CORRIDOR AND EASTERN HILL COUNTRY TUESDAY AFTERNOON THROUGH WEDNESDAY NIGHT. CURRENTLY WE ARE FORECASTING 2 TO 4 INCHES WITH ISOLATED AMOUNTS OF 6+ INCHES ALONG AND EAST OF A GEORGETOWN TO KARNES CITY LINE. GIVEN THE HEAVY RAINFALL THAT HAS FALLEN THE LAST MONTH...AND ESPECIALLY THE LAST 24 HOURS ACROSS THESE AREAS...ANY ADDITIONAL HEAVY RAINFALL WILL LIKELY RESULT IN HIGH IMPACT FLASH FLOODING AND RIVER FLOODING. ADDITIONAL FLASH FLOOD WATCHES WILL LIKELY BE ISSUED FOR PORTIONS OF THE CWA FOR TUESDAY THROUGH WEDNESDAY NIGHT. IT SHOULD CONTINUED TO BE STRESSED...ADDITIONAL SHIFTS IN THE TRACK AND ORGANIZATION COULD LIKELY RESULT IN LARGE CHANGES TO THE FORECAST WETTER OR DRIER. PLEASE STAY CLOSELY TUNED TO THE FORECAST OVER THE NEXT 24-36 HOURS. BEYOND WEDNESDAY...MOISTURE DOES LINGER OVER THE CWA THURSDAY AND FRIDAY ALONG WITH A WEAKNESS ALOFT. DIURNALLY DRIVEN SCATTERED SHOWERS AND STORMS WILL BE POSSIBLE BOTH DAYS. POSSIBLE DRYING TAKES PLACE NEXT WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 73 88 73 85 73 / 30 50 40 70 70 AUSTIN BERGSTROM INTL AIRPORT 72 87 73 84 73 / 30 50 40 80 70 NEW BRAUNFELS MUNI AIRPORT 73 89 74 87 73 / 30 50 40 70 70 BURNET MUNI AIRPORT 72 87 72 83 71 / 30 40 30 70 60 DEL RIO INTL AIRPORT 76 91 75 91 75 / 40 10 20 30 30 GEORGETOWN MUNI AIRPORT 72 87 72 83 72 / 30 50 40 70 70 HONDO MUNI AIRPORT 74 90 73 88 73 / 20 30 20 50 50 SAN MARCOS MUNI AIRPORT 72 88 73 85 73 / 30 50 40 70 70 LA GRANGE - FAYETTE REGIONAL 73 87 74 84 74 / 40 60 60 80 80 SAN ANTONIO INTL AIRPORT 75 89 75 87 75 / 30 40 30 60 60 STINSON MUNI AIRPORT 74 90 75 88 74 / 30 40 30 60 60 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 1 AM CDT MONDAY FOR THE FOLLOWING COUNTIES: ATASCOSA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...COMAL... DE WITT...FAYETTE...GONZALES...GUADALUPE...HAYS...KARNES... KENDALL...LAVACA...LEE...TRAVIS...WILLIAMSON...WILSON. && MESOSCALE/AVIATION...TREADWAY SYNOPTIC/GRIDS...RUNYEN PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Jun 14, 4:29 AM CDT, 11 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 429 AM CDT SUN JUN 14 2015 TXZ171>173-183>194-202>209-217>225-228-150930- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 429 AM CDT SUN JUN 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS CAPABLE OF HEAVY DOWNPOURS WILL BE LIKELY THROUGHOUT THE MORNING AND AFTERNOON HOURS. THESE HEAVY DOWNPOURS COULD CAUSE LOCALIZED FLASH FLOODING. SOME STORMS THIS AFTERNOON COULD BECOME STRONG WITH LOCALIZED WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL. SOME STRONGER STORMS WILL ALSO DEVELOP ACROSS WEST TEXAS LATE THIS AFTERNOON AND THESE COULD MOVE INTO VAL VERDE COUNTY DURING THE EARLY TO MID EVENING HOURS. STORM STRENGTH WILL WANE BY LATE EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. GULF MOISTURE WILL INCREASE SIGNIFICANTLY MONDAY INTO TUESDAY AND THROUGH MID WEEK AS A BROAD AREA OF LOW PRESSURE OVER THE WESTERN GULF OF MEXICO MOVES NORTHWEST TOWARDS THE MID OR UPPER TEXAS COAST. THIS SYSTEM HAS A MEDIUM CHANCE OF BECOMING A TROPICAL CYCLONE PRIOR TO MAKING LANDFALL ALONG THE MID OR UPPER TEXAS COAST EARLY TO MID-DAY TUESDAY. REGARDLESS...LOCALLY HEAVY RAINFALL CAPABLE OF PRODUCING FLASH FLOODING WILL BE POSSIBLE EARLY TUESDAY MORNING THROUGH THURSDAY MORNING. THE GREATEST THREAT WILL BE ALONG AND NORTHEAST OF HIGHWAY 183 OR A LINE FROM NORTHWEST OF AUSTIN TO CUERO. WIDESPREAD 2-4 INCHES WITH LOCALIZED 6 INCHES COULD BE POSSIBLE IN THE GREATEST THREAT AREA. STAY TUNED TO FUTURE FORECASTS AS THIS THREAT AREA MAY SHIFT AS DETAILS ON THIS SYSTEM BECOME MORE CLEAR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TUESDAY THROUGH THURSDAY. ALLEN
In the hours before
Local storm report, Jun 14, 3:28 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
328 PM CDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 PM FLASH FLOOD 1 N BROOKS CITY BASE 29.36N 98.43W
06/14/2015 BEXAR TX DEPT OF HIGHWAYS
KATE SCHENCK AVE AT BEDFORD CLOSED DUE TO FLOODING
&&
EVENT NUMBER EWX1500651
SBSLocal storm report, Jun 14, 3:32 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
332 PM CDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FLASH FLOOD 2 SSW SHAVANO PARK 29.55N 98.56W
06/14/2015 BEXAR TX BROADCAST MEDIA
9 INCHES OF WATER FLOWING OVER ROAD AT 11900 BLOCK OF
ORSINGER
&&
EVENT NUMBER EWX1500652
SBSSpecial weather statement, Jun 14, 3:36 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 336 PM CDT SUN JUN 14 2015 TXZ205>207-221-142100- BEXAR TX-WILSON TX-COMAL TX-GUADALUPE TX- 336 PM CDT SUN JUN 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GUADALUPE...SOUTHEASTERN COMAL...EAST CENTRAL BEXAR AND NORTH CENTRAL WILSON COUNTIES UNTIL 400 PM CDT... AT 335 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER NEW BERLIN...OR 11 MILES SOUTHWEST OF SEGUIN...MOVING NORTHEAST AT 15 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NEW BRAUNFELS...SEGUIN...UNIVERSAL CITY...SCHERTZ...CIBOLO...CANYON LAKE...GARDEN RIDGE...ST. HEDWIG...MARION...LA VERNIA...SANTA CLARA...NEW BERLIN...ZUEHL...GERONIMO...MCQUEENEY...NORTHCLIFF... KINGSBURY...CONVERSE...LONE OAK AND SOLMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 2984 9827 2955 9775 2927 9820 2939 9830 TIME...MOT...LOC 2035Z 212DEG 13KT 2947 9811 CP
Local storm report, Jun 14, 3:37 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
337 PM CDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM HEAVY RAIN 3 SSE SEGUIN 29.54N 97.95W
06/14/2015 M4.69 INCH GUADALUPE TX MESONET
RAINFALL SINCE MIDNIGHT
&&
EVENT NUMBER EWX1500653
SBSLocal storm report, Jun 14, 3:38 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
338 PM CDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM HEAVY RAIN 3 E CHINA GROVE 29.40N 98.30W
06/14/2015 M4.16 INCH BEXAR TX MESONET
&&
EVENT NUMBER EWX1500654
SBSLocal storm report, Jun 14, 3:44 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
344 PM CDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM HEAVY RAIN 3 W ADKINS 29.39N 98.29W
06/14/2015 M4.14 INCH BEXAR TX MESONET
&&
EVENT NUMBER EWX1500656
SBSThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 10:02 PM CDT | Special Weather Statement | EWX | Val Verde | 58 min |
| Jun 13, 10:19 PM CDT | Flash Flood Warning | EWX | Val Verde | 116 min |
| Jun 13, 11:19 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 41 min |
| Jun 13, 11:30 PM CDT | Special Weather Statement | EWX | Val Verde | 45 min |
| Jun 13, 11:49 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Val Verde | 56 min |
| Jun 13, 11:57 PM CDT | Flash Flood Warning | EWX | Edwards, Kinney, Val Verde | 3 hr |
| Jun 14, 12:20 AM CDT | Special Weather Statement | EWX | Kinney | 40 min |
| Jun 14, 12:50 AM CDT | Flash Flood Warning | EWX | Kinney, Maverick, Val Verde | 3 hr |
| Jun 14, 1:28 AM CDT | Special Weather Statement | EWX | Kerr, Kinney, Real, Uvalde | 47 min |
| Jun 14, 2:21 AM CDT | Flash Flood Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 3 hr |
| Jun 14, 3:22 AM CDT | Areal Flood Advisory | EWX | Bandera, Real | 3 hr |
| Jun 14, 4:07 AM CDT | Flash Flood Warning | EWX | Bandera, Dimmit, Frio, Maverick, Medina, Uvalde and 1 more | 3 hr |
| Jun 14, 4:22 AM CDT | Areal Flood Advisory | EWX | Comal, Guadalupe | 3 hr |
| Jun 14, 4:51 AM CDT | Areal Flood Advisory | EWX | Blanco, Comal, Hays, Travis | 3 hr |
| Jun 14, 5:20 AM CDT | Flash Flood Warning | EWX | Comal, Hays, Travis | 4 hr |
| Jun 14, 5:39 AM CDT | Areal Flood Advisory | EWX | Bastrop, Bexar, Caldwell, DeWitt, Fayette, Gonzales and 4 more | 4 hr |
| Jun 14, 6:14 AM CDT | Flash Flood Warning | EWX | Bexar, DeWitt, Gonzales, Guadalupe, Karnes, Lavaca and 1 more | 4 hr |
| Jun 14, 6:34 AM CDT | Flash Flood Warning | EWX | Travis, Williamson | 3 hr |
| Jun 14, 6:41 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 23 hr |
| Jun 14, 6:41 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 23 hr |
| Jun 14, 6:44 AM CDT | Flash Flood Watch | EWX | Atascosa, Bastrop, Bexar, Blanco, Burnet, Caldwell and 13 more | 15 hr |
| Jun 14, 6:55 AM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell | 3 hr |
| Jun 14, 9:18 AM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 23 hr |
| Jun 14, 9:18 AM CDT | River Flood Warning | EWX | Gonzales | 54 hr |
| Jun 14, 9:28 AM CDT | Areal Flood Advisory | EWX | Hays, Travis | 3 hr |
| Jun 14, 10:01 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell | 3 hr |
| Jun 14, 10:18 AM CDT | Flash Flood Warning | EWX | Guadalupe | 3 hr |
| Jun 14, 10:55 AM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Medina | 3 hr |
| Jun 14, 11:41 AM CDT | Flash Flood Warning | EWX | Bexar | 3 hr |
| Jun 14, 1:44 PM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Guadalupe | 3 hr |
| Jun 14, 2:05 PM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Comal, Guadalupe, Hays, Karnes and 1 more | 3 hr |
| Jun 14, 2:24 PM CDT | Special Weather Statement | EWX | Bexar | 36 min |
| Jun 14, 2:27 PM CDT | River Flood Warning | EWX | Bexar | 19 hr |
| Jun 14, 2:40 PM CDT | Flash Flood Warning | EWX | Atascosa, Bexar | 2 hr |
| Jun 14, 2:43 PM CDT | Special Weather Statement | EWX | Wilson | 32 min |
| Jun 14, 3:36 PM CDT | Special Weather Statement | EWX | Comal, Guadalupe | 24 min |
| Jun 14, 3:42 PM CDT | Areal Flood Advisory | EWX | Hays, Travis | 3 hr |
| Jun 14, 3:49 PM CDT | River Flood Warning | EWX | Bexar, Wilson | 41 hr |
| Jun 14, 4:07 PM CDT | Special Weather Statement | EWX | Travis | 23 min |
| Jun 14, 4:32 PM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| Jun 14, 5:01 PM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Gonzales, Guadalupe, Wilson | 3 hr |
| Jun 14, 5:41 PM CDT | Areal Flood Advisory | EWX | Zavala | 2 hr |
| Jun 14, 6:00 PM CDT | Special Weather Statement | EWX | Zavala | 30 min |
| Jun 14, 6:40 PM CDT | Special Weather Statement | EWX | Zavala | 65 min |
Nearby
River Flood Warnings in Texas, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.